# SDR QXEA0202204

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 2,064 hours, 2,526 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - FLIGHT 2333 - DURING LIFTOFF, CREW RECEIVED A MASTER WARNING FOR FUSELAGE DOORS, AND THE AIRCRAFT DID NOT PRESSURIZE.  MAINTENANCE INSPECTED AND FOUND THE FORWARD BAGGAGE DOOR SENSOR FROZEN.  THE DOOR SENSOR WAS CLEANED AND LUBED.  OPERATIONAL CHECKS OF THE DOOR AND THE PRESSURIZATION SYSTEM WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
